| Catalog Number |
SXMP1B435 |
| Medical Device Problem Codes |
Failure To Adhere Or Bond (1031); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Reaction (2414); Not Applicable (3189)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # = >(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent hand surgeon on (b)(6) 2017 and barbed suture was used on subcutaneous tissue and skin.Post operatively, the patient experienced wound dehiscence within 3 weeks of the procedure.The surgeon reported the device lost fixation strength.The surgeon opined that the coating on sutures led to poor fixation and what seemed to be a reaction and release of healing tissue.An additional procedure was performed to re-approximate the wound on an unknown date with a different suture type.The patient is reported as fine.Additional information will be requested.